# SDR AALA201905289023

- Difficulty date: May 15, 2019
- Submitted: May 29, 2019
- Operation: Air carrier
- Aircraft: N965UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 25,834 hours, 18,753 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 17087556502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: AFT MAIN CABIN AT AFT SERVICE DOOR, LOWER FRAME FOUND 3EA. AREA OF CORROSION (JG02), CORROSION L=1.1 X W=.550 X D=.024. REMOVED AND REPLACED SUPPORT-SEAL REST FROM AFT MAIN CABIN AT AFT SERVICE DOOR, LOWER P/N: 170-87556-502 BATCH#0003482846 IAW SRM 51-41-01; DWG#170-86640-833.
